# SDR ASOA051039

- Difficulty date: November 29, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR AFT ANCHOR FITTING WAS TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE PASSENGER DOOR AFT ANCHOR FITTING.  (K)
